Ask an expert
Question

15 Dec 2002

Aspirin
My sister is on cardio-aspirin for many years. She developes red spots under the skin. It looks like blood under the skin which later becomes brown looking like freckles and does not go away. Somebody told her the aspirin is thinning her blood too much and she should stop the aspirin for a while.
Let us hear your comments please.
Thank you,
Mike.
Answer 381 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Mike, the easiest way to find out would be to have blood taken at the laboratory for a clotting profile. It will tell her if she is taking too much aspirin or not. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.